News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Period after taking belara for 19 days


 marila - Wed Apr 01, 2009 11:18 pm

Hello,

I was taking yasmin earlier but due to acne i consult with a nurse and changed to belara on my 2nd day of my period. But now when i'm taking Belara i get irritated and i don't feel hungry also. And today is my 19th day of the pill this morning when i woke up i spotted too much blood. Any suggestion? Can i change the pill again after consulting with the doctor or should i continue. I know spotting may occur in first few weeks of Belara but i don't know if this much. Will be eagarly waiting for your reply.
Thank You.
 Debbie Miller, RN - Sat Apr 04, 2009 4:49 pm

User avatar Hello,
Bleeding irregularities are the most common side effects of contraceptive pills. If you wish to complete this packet of pills, then switch back to the other brand, there should be no problem with doing that, but I would not recommend switching mid-cycle. I would not worry too much about the bleeding unless you are soaking more than a pad/hour over several hours. Chances are you are just adjusting hormonally.

Best wishes.
 pigletluvkit - Sat Jul 17, 2010 10:13 am

Hello,

Any idea how long the bleeding normally continues?

Thank you...
 Debbie Miller, RN - Mon Jul 19, 2010 9:22 am

User avatar Hello again,
This is not really something one can predict since the bleeding is normal but not typical, meaning some have it with no other problems or cause while most never really do. In some cases the breakthrough bleeding continues. The reason to talk to the doctor about possibly switching is because this particular formulation may not be ideal for you. There is a bit of trial and error in these things, finding the right contraceptive pill.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here